Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Error estimates for the approximation of a class of variational inequalities

Author: Richard S. Falk
Journal: Math. Comp. 28 (1974), 963-971
MSC: Primary 65K05; Secondary 35J30
MathSciNet review: 0391502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove a general approximation theorem useful in obtaining order of convergence estimates for the approximation of the solutions of a class of variational inequalities. The theorem is then applied to obtain an "optimal" rate of convergence for the approximation of a second-order elliptic problem with convex set $ K = \{ \upsilon \in H_0^1(\Omega ):\upsilon \geqslant \chi $ a.e. in $ \Omega $}.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05, 35J30

Retrieve articles in all journals with MSC: 65K05, 35J30

Additional Information

PII: S 0025-5718(1974)0391502-8
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia